# SDR AALA202207061332

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737
- Aircraft serial: 31190
- Aircraft time: 24,753 hours, 9,788 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TAKES A COUPLE OF ATTEMPTS TO GET FLIGHT DECK DOOR TO LATCH CLOSED. ADJUSTED DOOR DEADBOLT STRIKE PLATE PER AMM 52-51-04.
